Generalized context-free grammars

Gruska, Jozef: Generalized context-free grammars. Acta cybernetica, (2) 1. pp. 35-37. (1973)

[img] Cikk, tanulmány, mű
cybernetica_002_fasc_001_035-037.pdf

Download (569kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1973
Volume: 2
Number: 1
Page Range: pp. 35-37
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 37. p.; Ismertetett mű: Obovŝennye kontekstno-svobodnye grammatiki
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12199

Actions (login required)

View Item View Item